# SDR AALA991064

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Row 18hj
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 18HJ INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
